MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Model Number ACH135
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 when removing an ach135 clip, a hole was noticed in the tyvek.Another clip was opened to complete the case.There was no patient impact.
 
Additional Manufacturer Narrative
Case-(b)(4).The device was discarded by the customer.However, the product history record was reviewed and there were no non-conformances associated with this pouch lot.There is nothing in the device history record that would indicate that the devices were released with any non-conformances that would contribute to the complaint.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Common Device Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
mason, OH 45040
5136448220
MDR Report Key15931576
Report Number3011706110-2022-00044
Device Sequence Number19932665
Product Code PZX
UDI-Device Identifier10840143900051
UDI-Public(01)10840143900051(17)250501(10)120276
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K210293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model NumberACH135
Device Catalogue NumberA000688
Device Lot Number120276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown